# SDR R61A201503160172

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 12,842 hours, 13,045 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 6618202
- Part serial: K0422
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 3 HYD PRESSURE LIGHT CAME ON AND THERE WAS NO PRESSURE SHOWING IN THE SYSTEM.  AFTER CONSULTING WITH MAINTENANCE, CREW RETURNED TO DEPARTURE AND ATC DECLARED AN EMERGENCY FOR CREW.  PASSENGERS DID NOT BRACE AND CREW LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE PUMP SLOW TO PRESSURIZE.  MAINTENANCE R & R THE NR 3 HYD PUMP IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
